# SDR SWAA2025010883848

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 25,077 hours, 12,715 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE FWD ATTENDANT FLASHLIGHT BLINKING RED<[01] R&R FWD FLIGHT ATTENDANT FLASHLIGHT & BATTERY IAW AMM 25-64-00. OPS CHECK GOOD.
